# SDR USAA2011030490976

- Difficulty date: February 21, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 39,294 hours, 15,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C11 - MAJOR REPAIR - CRACK ON SHEAR PLATE BETWEEN FR69 TO FR70, -Z240, -Y1260.  REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, -Z240, -Y1260 IAW A319 SRM 51-42-11.
